MathSciNet Relay Station
MathSciNet bibliographic data
MR814176 (87g:18013) 18G99 (20J06)
Baues, Hans Joachim; Wirsching, Günther Cohomology of small categories. J. Pure Appl. Algebra 38 (1985), no. 2-3, 187–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement